# SDR SWAA2017121918508

- Difficulty date: October 31, 2017
- Submitted: December 19, 2017
- Operation: Air carrier
- Aircraft: N7866A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30648
- Aircraft time: 43,563 hours, 29,163 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 113A915013
- Condition: Cracked
- Location: Lt Wing Fairing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING FAIRING 544BB INNER SKIN CRACKED JUST FORWARD OF AFT FITTING.   REPAIRED THE SKIN IAW ER & EA.
